# SDR SIMA2020082519006

- Difficulty date: August 19, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CORRODED ABOVE CARGO DOOR SILL.-C/A-REMOVED AND REPLACED FR 65 SECTION AT CARGO DOOR CUTOUT IAW EMB 145 SRM 51-40-02. REPLACEMENT PN: 145-64106-001 FR 65 SECTION, PN: 145-03301-003 STR 16L SUPPORT (SHEAR CL
